# SDR 97ZZZM686

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858CA
- Make and model: Beech 1900D
- Aircraft serial: UE72
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: De-Ice Boot
- Part number: 11438003647
- Condition: Torn
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD DE-ICE BOOT BOTTOM SIDE LOOSE.  INSTALLED NEW BOOT.
